SciELO - Scientific Electronic Library Online

 
vol.49 número2Weighted inequalities for generalized fractional operators índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 39-44. ISSN 1669-9637.

This paper contains a brief survey about the state of progress on the restriction of the Fourier transform and its connection with other conjectures. It contains also a description of recent related results that we have obtained.

        · texto en Inglés     · pdf en Inglés